# SDR DL72S971356

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Te Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STOP DRILLED INSIDE NR 5 SLAT AT OUTBD ACTUATOR ROD END ATTACH ANGLE.  FABRICATED DOUBLER PER MM 57-54-0 FIG 804.  OK TO INSTALL DOUBLER.  INSTALLED REPAIR PER M/M 57-54-1 FIG 804.
